# SDR AUS20020804

- Difficulty date: May 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252515
- Condition: Leaking
- Location: Landing Gear Doo
- Part time: 38,010 cycles
- Component: Landing Gear Doo
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOOR AFT ACTUATOR LEAKING INTERNALLY.
